# SDR SWIA20240522

- Difficulty date: May 22, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N702SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10136
- Aircraft time: 51,173 hours, 33,707 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INCORPORATION OF SB 601R-57-044 TOOLING MARKS WERE FOUND ON THE RHS WING FITTING AT WING STATION 65.75 BETWEEN STR7 & STR8 AND LHS WING RIB AT WING STATION 65.75 BETWEEN STR15 AND STR16.    (FILED OPEN)    REPAIRED DAMAGE TO RHS WING FITTING AT WING STATION 65.75 BETWEEN STR7 & STR8 AND LHS WING RIB AT WING STATION 65.75 BETWEEN STR15 AND STR16 WITH REFERENCE TO REO 601R-57-21-3840 REV "--" DATED 2024-05-21.  COMPLIED WITH TASK CARD 51-900-1003-SKY.  COMPLIED WITH M-337.  SEE CHILD CAMPS FOR EDDY CURRENT INSPECTION AND ROTO PEEN.
